# SDR R61A20100150

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,588 hours, 11,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**MAJOR REPAIR**  AC WAS STRUCK BY JET WAY IN CMH, MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT FOR THREE DENTS IN LT FUSELAGE SKIN AT FR 10 THRU FR 11, BETWEEN STRINGERS 15L TO 17L.  NR 1 DENT IS BELOW STRINGER 17L AND IS 78MM L X 67MM W X .093" D.  NR 2 DENT IS ABOVE STRINGER 17L AND IS 65MM L X 53MM W X .143 D.  NR 3 DENT IS LOCATED ABOVE STRINGER 17L BY FR 11 AND IS 63MM L X 56MM W X .086" D.  THE STRINGER AND SKIN HAD NDT ACCOMPLISHED, AND FOUND TO BE CRACK FREE.  MAINTENANCE RECEIVED ETD 2010-170/02492 FROM EMB ENGINEERING AND IS CURRENTLY ACCOMPLISHING THIS REPAIR PER EMB ETD AND THE SRM.
